Stratifiable pairs of two-parameter families of $(n-1)$-planes in $P_{2n-1}$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1970), pp. 76-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1970_11_a8,
author = {G. N. Makeev},
title = {Stratifiable pairs of two-parameter families of $(n-1)$-planes in $P_{2n-1}$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {76--86},
year = {1970},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1970_11_a8/}
}
G. N. Makeev. Stratifiable pairs of two-parameter families of $(n-1)$-planes in $P_{2n-1}$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1970), pp. 76-86. http://geodesic.mathdoc.fr/item/IVM_1970_11_a8/